# SDR DALA12013973227

- Difficulty date: November 22, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 63,803 hours, 28,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHTS AFT INOPERATIVE.  R & R EPSU AND BATTERY PACK IAW AMM 33-51-38. OPS CHECK NORMAL. TEST GOOD.  OK FOR SERVICE.
